The invariance and formulas for solutions of some fifth-order difference equations

Volume 29, Issue 2, pp 131--141 http://dx.doi.org/10.22436/jmcs.029.02.03
Publication Date: August 24, 2022 Submission Date: May 19, 2022 Revision Date: May 29, 2022 Accteptance Date: July 02, 2022

Authors

M. Folly-Gbetoula - School of Mathematics, University of the Witwatersrand, 2050, Johannesburg, South Africa. D. Nyirenda - School of Mathematics, University of the Witwatersrand, 2050, Johannesburg, South Africa.


Abstract

Lie group analysis of the difference equations of the form \[ x_{n+1} =\frac{x_{n-4}x_{n-3}}{x_{n}(a_n +b_nx_{n-4}x_{n-3}x_{n-2}x_{n-1})}, \] where \(a_n\) and \(b_n\) are real sequences, is performed and non-trivial symmetries are derived. Furthermore, we find formulas for exact solutions of the equations. This work generalizes a recent result in the literature.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

M. Folly-Gbetoula, D. Nyirenda, The invariance and formulas for solutions of some fifth-order difference equations, Journal of Mathematics and Computer Science, 29 (2023), no. 2, 131--141

AMA Style

Folly-Gbetoula M., Nyirenda D., The invariance and formulas for solutions of some fifth-order difference equations. J Math Comput SCI-JM. (2023); 29(2):131--141

Chicago/Turabian Style

Folly-Gbetoula, M., Nyirenda, D.. "The invariance and formulas for solutions of some fifth-order difference equations." Journal of Mathematics and Computer Science, 29, no. 2 (2023): 131--141


Keywords


MSC